# SDR YENA2021020400084

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 7448
- Aircraft time: 15,502 hours, 5,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Leaking
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1266, RSW-BOS. L4 DOOR ASSIST BOTTLE WON'T HOLD PRESSURE; R & R BURST DISK IAW AMM 52-13-00.
